Alert archive / Mississippi / River Flood Warnings in 2015

River Flood Warning 4, NWS New Orleans, LA

January 23, 2015Harrison County, Mississippi

NWS New Orleans, LA issued this river flood warning at Jan 23, 2015, 12:43 PM CST for Harrison County, Mississippi. It took effect at Jan 23, 2015, 2:15 PM CST. It was in force for 64 hr.

The area

The outline as issued.

The facts

Issued
Jan 23, 2015, 12:43 PM CST (18:43 UTC)
In effect from
Jan 23, 2015, 2:15 PM CST
Expired
Jan 26, 2015, 6:00 AM CST
In force
64 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
Minor

County Harrison County, MS

The radar

The Mobile radar (KMOB), 87 km from the middle of the area, began a volume at 18:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Biloxi River near Lyman (LYMM6).

Action stage
10 ft
Minor stage
12 ft
Moderate stage
16 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02481130, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

376 
WGUS44 KLIX 231843
FLWLIX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
1243 PM CST FRI JAN 23 2015

...THE NATIONAL WEATHER SERVICE IN NEW ORLEANS BATON ROUGE HAS ISSUED
A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSISSIPPI... 

  BILOXI RIVER NEAR LYMAN AFFECTING HARRISON COUNTY
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER, TWO FEET OF 
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO, LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER, FOR THE 
LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN 
ALSO BE FOUND AT WEATHER.GOV.

&&

MSC047-250043-
/O.NEW.KLIX.FL.W.0004.150123T2015Z-150126T1200Z/
/LYMM6.1.ER.150123T2015Z.150124T1200Z.150126T0600Z.NO/
1243 PM CST FRI JAN 23 2015

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS/BATON ROUGE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BILOXI RIVER NEAR LYMAN.
* UNTIL MONDAY MORNING.
* AT 12:00 PM FRIDAY THE STAGE WAS 11.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 13.0 FEET BY TOMORROW MORNING.THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY EARLY MONDAY MORNING.
* IMPACT...AT 13.0 FEET...LORAINE ROAD WILL BEGIN TO FLOOD AT 13 FEET 
  MAKING DRIVING HAZARDOUS. RIVER ROAD NEAR THREE RIVERS ROAD BRIDGE 
  WILL BEGIN TO FLOOD.
* IMPACT...AT 12.0 FEET...RIVER ROAD NEAR THREE RIVERS ROAD BRIDGE 
  WILL BEGIN TO FLOOD.

&&

LAT...LON 3055 8912 3055 8917 3048 8914 3048 8909

$$
2 follow-up statements
690 
WGUS84 KLIX 240351
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
951 PM CST FRI JAN 23 2015

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSISSIPPI...
 
THE BILOXI RIVER NEAR LYMAN AFFECTING HARRISON COUNTY 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER, TWO FEET OF 
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO, LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER, FOR THE 
LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN 
ALSO BE FOUND AT WEATHER.GOV.

&&

MSC047-250400-
/O.EXT.KLIX.FL.W.0004.000000T0000Z-150125T0400Z/
/LYMM6.1.ER.150123T1936Z.150124T0600Z.150124T2200Z.NO/
951 PM CST FRI JAN 23 2015

THE FLOOD WARNING CONTINUES FOR
  THE BILOXI RIVER NEAR LYMAN.
* UNTIL SATURDAY EVENING.
* AT 5:30 PM FRIDAY THE STAGE WAS 12.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE RISING UNTIL CRESTING
  AT AROUND 13.0 FEET BY LATE TONIGHT. THE RIVER IS EXPECTED TO FALL
  BELOW FLOOD STAGE TOMORROW AFTERNOON.
* IMPACT...AT 13.0 FEET...LORAINE ROAD WILL BEGIN TO FLOOD AT 13 FEET 
  MAKING DRIVING HAZARDOUS. RIVER ROAD NEAR THREE RIVERS ROAD BRIDGE 
  WILL BEGIN TO FLOOD.
* IMPACT...AT 12.0 FEET...RIVER ROAD NEAR THREE RIVERS ROAD BRIDGE 
  WILL BEGIN TO FLOOD.
* IMPACT...AT 9.0 FEET...THE RIVER WILL BE BANKFULL AT THE THREE 
  RIVERS ROAD BRIDGE.


&&

LAT...LON 3055 8912 3055 8917 3048 8914 3048 8909




$$
030 
WGUS84 KLIX 241619
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
1019 AM CST SAT JAN 24 2015

...THE FLOOD WARNING HAS BEEN CANCELED FOR THE FOLLOWING
RIVER IN MISSISSIPPI...
 
THE BILOXI RIVER NEAR LYMAN AFFECTING HARRISON COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...


&&

MSC047-241649-
/O.CAN.KLIX.FL.W.0004.000000T0000Z-150125T0400Z/
/LYMM6.N.ER.150123T1936Z.000000T0000Z.000000T0000Z.NO/
1019 AM CST SAT JAN 24 2015

THE FLOOD WARNING HAS BEEN CANCELED FOR
  THE BILOXI RIVER NEAR LYMAN.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER HAS FALLEN BELOW FLOOD STAGE.  NO
  FLOODING IS EXPECTED IN THE NEAR FUTURE.

&&

LAT...LON 3055 8912 3055 8917 3048 8914 3048 8909




$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Jan 23, 8:39 AM CST, 4 hours 4 minutes earlier.

Area forecast discussion, Jan 23, 8:39 AM CST, 4 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
839 AM CST FRI JAN 23 2015

...SOUNDING DISCUSSION...

THE SOUNDING THIS MORNING HAD VARIABLE WINDS NEAR THE SFC THEN
BECOMING WESTERLY BY ABOUT 900 MB. THE JET MAX IS 105 KTS AT 210
MB. THE PROFILE IS SATURATED FROM THE SFC TO 850 MB THEN AGAIN
AROUND 600 MB WITH AN OVERALL PW ABOVE AVERAGE AT 1.44 INCHES.

AK

&&

.PREV DISCUSSION... /ISSUED 429 AM CST FRI JAN 23 2015/

DISCUSSION...
UPPER TROUGH AXIS CURRENTLY EXTENDS FROM NORTHERN MISSOURI WEST
SOUTHWESTWARD INTO NORTHERN TEXAS. BASE OF SHORTWAVE CLEARLY
VISIBLE ON WV IMAGERY OVER WEST TEXAS/NORTHERN MEXICO. BASED ON
LATEST SURFACE OBS...ELONGATED SURFACE EXTENDS FROM SOUTH OF
FLORIDA PANHANDLE WEST SOUTHWESTWARD TO SOUTH OF THE ATCHAFALAYA
RIVER. WARM FRONT IS LOCATED JUST OFFSHORE WITH A COLD FRONT
EXTENDING FROM THE WESTERN SIDE OF THE SURFACE LOW SOUTHWESTWARD
INTO CENTRAL MEXICO. LARGE AREA OF PRECIP LOCATED GENERALLY
NORTHEAST OF THE SURFACE LOW WITH ADDITIONAL SHOWERS OVER SOUTHERN
TEXAS ASSOCIATED WITH THE UPPER TROUGH.

HEAVIEST RAIN HAS MOVED OUT OFT HE AREA...WITH GENERALLY ONLY
LIGHT TO OCCASIONALLY MODERATE RAIN OCCURRING ACROSS THE MS COAST
AND EXTREME SOUTHEAST LOUISIANA. DESPITE THE SURFACE LOW MOVING
AWAY...MOISTURE WRAPPING AROUND THE BACK SIDE OF THE LOW WILL KEEP
POPS ELEVATED AT LEAST THROUGH THE FIRST HALF OF TODAY AS THE
UPPER TROUGH AXIS APPROACHES THE LOCAL AREA. POPS WILL BE HIGHEST
DURING THE MORNING HOURS...GRADUALLY TAPERING OFF LATE THIS
AFTERNOON AND TONIGHT AS THE UPPER TROUGH HELPS PUSH DRIER HIGH
PRESSURE INTO THE AREA. ADDITIONAL RAINFALL SHOULD REMAIN FAIRLY
LIGHT WITH AREA AVERAGE ACCUMULATIONS OF LESS THAN ONE QUARTER
INCH.

THICK CLOUD COVER AND COLD AIR ADVECTION BEHIND THE LOW WILL KEEP
DAYTIME HIGHS WELL BELOW NORMAL ACROSS THE AREA TODAY. FORECAST
HIGHS ARE GENERALLY IN THE UPPER 40S TO LOWER 50S ACROSS SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI. COLD AIR ADVECTION CONTINUES
INTO TONIGHT WITH TEMPS REMAINING BELOW NORMAL. LOWS GENERALLY
FORECAST IN THE MID 30S NORTH AND UPPER 30S TO LOWER 40S SOUTH.
FOR SATURDAY...CLOUDS WILL FINALLY CLEAR AND UNDER FULL
SUNSHINE...TEMPS SHOULD RECOVER INTO THE MID 50S. COLDEST NIGHT
WILL BE SATURDAY NIGHT WHEN CLEAR SKIES...LIGHT WINDS AND LOW
DEWPOINTS WILL ALLOW FOR EFFICIENT RADIATIVE COOLING. MODEL
GUIDANCE HAS COME IN A FEW DEGREES WARMER WITH THIS RUN...BUT AM
CARRYING TEMPS SLIGHTLY BELOW GUIDANCE KNOWING THAT THE OVERNIGHT
LOWS HAVE BEEN OUTPERFORMING GUIDANCE BEHIND THE LAST FEW SYSTEMS.
NO FREEZING TEMPS CURRENTLY IN THE FORECAST...BUT A FEW ISOLATED
PLACES ALONG/NORTH OF THE INTERSTATE 10/12 CORRIDOR COULD GET
CLOSE OR BRIEFLY TOUCH THE 32 DEGREE MARK.

HIGH PRESSURE WILL BE REINFORCED FOR THE FIRST PART OF THE WEEK AS
ANOTHER UPPER SHORT WAVE PASSES THROUGH THE LOCAL AREA SUNDAY
EVENING AND SUNDAY NIGHT. WON/T BE ANYTHING IN THE WAY OF MOISTURE
FOR THIS SHORT WAVE TO WORK WITH...SO AM NOT CARRYING ANY MENTION
OF PRECIP AS IT PASSES THROUGH. LOCAL AREA REMAINS UNDER INFLUENCE
OF NORTHWEST FLOW ALOFT THROUGH AT LEAST WEDNESDAY WITH TEMPS NEAR
OR BELOW NORMAL FOR THE PERIOD. LATE IN THE WORK WEEK...THE
PATTERN BEGINS TO BREAK DOWN AND THIS IS WHERE MODELS BEGIN TO
DIVERGE FROM EACH OTHER.

EURO BRINGS SHORT WAVE AND COLD FRONT THROUGH THE LOWER
MISSISSIPPI VALLEY LATE FRIDAY WHILE GFS IS LESS AGGRESSIVE. BY
CONTRAST...IT FLATTENS OUT THE SHORT WAVE WITH THE COLD FRONT
NEVER MAKING IT THROUGH THE LOCAL AREA. REGARDLESS OF WHICH
SOLUTION IS CLOSER TO THE TRUTH...BOTH AGREE THAT NEXT RAIN
CHANCE WON/T COME UNTIL AT LEAST NEXT FRIDAY OR SATURDAY.

AVIATION...
WIDESPREAD IFR/LIFR DUE TO CIGS AND IN SOME CASES RAIN AND LIGHT FOG
WILL CONTINUE TODAY WITH RAIN BECOMING LESS WIDESPREAD AND MORE
SCATTERED LIGHT TO MODERATE SHOWERS BY LATE MORNING OR EARLY
AFTERNOON. CONFIDENCE IN TIMING OF IMPROVEMENT IS LOW...BUT IT IS
ANTICIPATED THE IMPROVEMENT TO MVFR WILL TAKE UNTIL AT LEAST THE
24/00-06Z PERIOD THIS EVENING...BUT IT COULD BE MORE LIKE 06-12Z
LATE TONIGHT/EARLY SATURDAY. DRY AIR WILL DEFINITELY MIX OUT THE LOW
CLOUDS ALLOWING FOR A RETURN OF VFR CONDITIONS BY MID TO LATE
MORNING ON SATURDAY. WINDS HAVE EASED FOR THE TIME BEING BUT ARE
EXPECTED TO RISE BACK TO 10 TO 18 KNOTS /HIGHER AT KNEW/ WITH SOME
GUSTS OVER 20 KNOTS LATE TODAY AND THIS EVENING AS NORTHWEST WINDS
BRING IN COLDER AIR THIS EVENING.

MARINE...
ELONGATED AREA OF LOW PRESSURE OVER THE NORTH CENTRAL GULF OF MEXICO
COASTAL WATERS WILL MOVE EAST AND NORTHEAST TODAY ALLOWING FOR A
TEMPORARY REPRIEVE OF SMALL CRAFT ADVISORY /SCA/ CONDITIONS THIS
MORNING INTO THE EARLY AFTERNOON. THE STRONGER THUNDERSTORMS THAT
PRODUCED THE NUMEROUS WIND GUSTS OVER 34 KNOTS EARLIER HAVE PUSHED
OFF TO THE EAST OF THE LOCAL MARINE AREA. HIGH PRESSURE WITH COLD
AIR ADVECTION WILL BUILD IN FROM THE WEST LATER TODAY AND ESPECIALLY
TONIGHT...AND WINDS ARE EXPECTED TO RETURN BACK TO SCA CRITERIA FROM
WEST TO EAST THIS AFTERNOON AND EVENING. HAVE ADJUSTED THE ENDING
TIME SLIGHTLY OF THE SCA THIS MORNING FOR SOME OF THE ZONES...THEN
HAVE ISSUED ANOTHER SCA FOR THE NEXT ROUND WITH THE STRONGER
NORTHWEST WINDS LATER TODAY AND TONIGHT...AND THAT SCA WILL REMAIN
IN EFFECT THROUGH EARLY MORNING FOR THE TIDAL LAKES AND ELSEWHERE
UNTIL 10 AM SATURDAY.

WINDS SHOULD EASE BACK TO 10 TO 15 KNOTS BY LATE SATURDAY AFTERNOON
THROUGH SUNDAY MORNING...THEN ANOTHER SURGE OF COOLER AIR WILL
LIKELY BRING WINDS BACK UP TO NEAR 20 KNOTS LATE SUNDAY AND SUNDAY
NIGHT. WINDS SHOULD EASE BACK TO 10 TO 15 KNOTS FOR MOST OF THE
PERIOD MONDAY AFTERNOON THROUGH TUESDAY.

DECISION SUPPORT...
DSS CODE...BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...SLURRY SUPPORT
             SMALL CRAFT ADVISORY.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR
         AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
         SIGNIFICANCE.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  46  35  55  35 /  50  40   0   0
BTR  48  36  57  37 /  60  20   0   0
ASD  50  38  57  35 /  70  30   0   0
MSY  50  39  55  41 /  70  20   0   0
GPT  51  39  56  39 /  80  30   0   0
PQL  52  40  56  35 /  80  30   0   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...SMALL CRAFT ADVISORY UNTIL NOON FRIDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM
     20 TO 60 NM...AND COASTAL WATERS FROM STAKE ISLAND LA TO
     THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
     NM.

     SMALL CRAFT ADVISORY FROM 6 PM FRIDAY TO 10 AM SATURDAY FOR THE
     FOLLOWING ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL
     WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL
     WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20
     NM...COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST
     PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM...AND
     MISSISSIPPI SOUND.

     SMALL CRAFT ADVISORY FROM 2 PM FRIDAY TO 10 AM SATURDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM PORT FOURCHON TO LOWER
     ATCHAFALAYA RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM
     PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM...AND
     COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER TO PORT FOURCHON OUT 20 NM.

     SMALL CRAFT ADVISORY FROM 6 PM FRIDAY TO 6 AM SATURDAY FOR THE
     FOLLOWING ZONES: LAKE BORGNE...AND LAKE PONTCHARTRAIN AND
     LAKE MAUREPAS.

MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 6 PM FRIDAY TO 6 AM SATURDAY FOR THE
     FOLLOWING ZONES: LAKE BORGNE...AND LAKE PONTCHARTRAIN AND
     LAKE MAUREPAS.

     SMALL CRAFT ADVISORY FROM 6 PM FRIDAY TO 10 AM SATURDAY FOR THE
     FOLLOWING ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL
     WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL
     WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20
     NM...COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST
     PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM...AND
     MISSISSIPPI SOUND.

     SMALL CRAFT ADVISORY FROM 2 PM FRIDAY TO 10 AM SATURDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM PORT FOURCHON TO LOWER
     ATCHAFALAYA RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM
     PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM...AND
     COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER TO PORT FOURCHON OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL NOON FRIDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM
     20 TO 60 NM...AND COASTAL WATERS FROM STAKE ISLAND LA TO
     THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
     NM.

&&
Hazardous weather outlook, Jan 23, 11:17 AM CST, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1117 AM CST FRI JAN 23 2015

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-240530-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
1117 AM CST FRI JAN 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PERSISTENT MODERATE TO HEAVY RAIN THAT FELL OVERNIGHT...ALONG
WITH ADDITIONAL LIGHT TO MODERATE RAIN AT TIMES THIS MORNING MAY
PRODUCE SOME POUNDING OF WATER ON SOME AREA ROADWAYS...ESPECIALLY
WHERE DRAINAGE IS POOR.

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS
THROUGH TONIGHT FOR ALL COASTAL WATERS...SOUNDS AND TIDAL LAKES
DUE TO STRONG NORTHWEST WINDS AND ELEVATED WAVE HEIGHTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SMALL CRAFT ADVISORY CONDITIONS WILL PERSIST OVER THE COASTAL
WATERS THROUGH MID TO LATE MORNING SATURDAY...THEN ANOTHER ROUND
OF STRONGER WINDS MAY PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL
CRAFT BY LATE SUNDAY AND SUNDAY NIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED MONDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

CAB

Nearby

River Flood Warnings in Mississippi, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.